Jump to content

PubMed RSS Feed - - Periorificial Dermatitis Due to Systemic Corticosteroids in Children: Report of Two Cases.


rss

Recommended Posts

Periorificial Dermatitis Due to Systemic Corticosteroids in Children: Report of Two Cases.

Pediatr Dermatol. 2011 Nov 28;

Authors: Clementson B, Smidt AC

Abstract
  Periorificial dermatitis is a common acneiform eruption that is thought to represent a variant of rosacea. These patients typically present with uniform erythematous papules most commonly located periorally but also occurring around the nose and eyelids. This eruption has been linked to topical corticosteroid use, with only a few reports in the literature associated with systemic steroid use in adults. Here, we report two cases of periorificial dermatitis occurring after systemic corticosteroid use in children.

PMID: 22122785 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?tmpl=NoSidebarfile&db=PubMed&cmd=Retrieve&list_uids=22122785&dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Unfortunately, your content contains terms that we do not allow. Please edit your content to remove the highlighted words below.
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Terms & Rules